# SDR AALA202204192292

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,811 hours, 25,992 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR JAMMED.  FREED AFT RIGHT LAVATORY DOOR AS REQUIRED.
